# SDR IPXA2016030200264

- Difficulty date: February 14, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052900000
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOOR PANEL 1315G HAS CRACK ON BACK SIDE.  REMOVED DAMAGED AREA, FILLED AREA WITH EPOXY EA934 A/B IAW SRM 51-77-11.
